# SDR ASOA2018091944048

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 42,080 hours, 24,874 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 04234799
- Condition: Faulty
- Location: Galley
- Part time: 33,850 hours, 22,280 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4340, THE FLIGHT ATTENDANT REPORTED A BIT OF SMOKE OR SOME KIND OF BURNING WHEN NR 1 COFFEE POT SELECTED ON. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE COFFEE POT, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
